On the gluing problem for the $\eta$-invariant
Source: J. Differential Geom. Volume 41, Number 2 (1995), 397-448.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 M. F. Atiyah, V. K. Patodi and I. M. Singer, Spectral asymmetry and Riemannian geometry, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43-69.
 J. E. Avron, R. Seiler and B. Simon, The quantum Hall effect and the relative index for projections, preprint, TU-Berlin, no. 262, 1990.
 J. E. Avron, R. Seiler and B. Simon, The quantum Hall effect and the relative index for projections, preprint, SFB 288, No. 56, 1993.
 N. Berline, E. Getzler and M. Vergne, Heat kernels and Dirac operators, Springer, Berlin, 1992.
 J. M. Bismut and J. Cheeger, Remarks on the families index theorem for manifolds with boundary, Differential Geometry (B. Lawson and K. Tenenblat, eds.), Pitman Monographs Surveys Pure Appl. Math., Longman Scientific and Technical, 1991.
 J. M. Bismut and D. S. Freed, The analysis of elliptic families, Comm.Math. Phys. 107 (1986) 103-163.
 B. B. Boo-Bavnbek and K. P. Wojciechowski, Elliptic boundary problems for Dirac operators, Birkhauser, Basel, 1993.
 T. Branson and P. Gilkey, Residues of the -functionfor an operator of Dirac type, J. Functional Analysis 108 (1992) 47-87.
 K. S. Brown, Cohomology of groups, Springer, Berlin, 1982.
 U. Bunke, Comparison of Dirac operators on manifolds with boundary, Rend. Circ. Mat. Palermo (Suppl.) 30 (1993) 133-141.
 U. Bunke, On the spectral flow of families of Dirac operators with constant symbol, Math. Nachr. 165 (1994) 191-203.
 U. Bunke, A K-theoreticrelativeindex theorem and Callias-type Dirac operators, to appear in Math. Ann..
 U. Bunke, -invariants for manifolds with boundary, preprint SFB 288, No. 52, 1993.
 U. Bunke, A glueing formula for the eta-invariant, preprint SFB 288, No. 58, 1993.
 U. Bunke, Splitting the spectral flow, preprint SFB 288, no. 63, 1993.
 U. Bunke, The -invariant as a Lagrangian of a topological quantum field theory, preprint SFB 288, no. 93.
 S. Cappell, R. Lee and E. Miller, preprint.
 S. Cappell, R. Lee and E. Miller, On the Maslov index, preprint.
 J. Cheeger, Spectral geometry of singular Riemannian spaces, J. Differential Geometry 18 (1983) 575-657.
 J. Cheeger, -Invariants, the adiabatic approximation and conical singularities, J. Differential Geometry 26 (1987) 175-221.
 J. Cheeger, M. Gromov and M. Taylor, Finite propagation speed, kernel estimates for functions of the Laplace operatorand the geometry of completeRiemannian manifolds, J. Differential Geometry 17 (1982) 15-53.
 P. Chernoff, Essential selfadjointness of powers of generators of hyperbolic equations, J. FunctionalAnalysis 12 (1973) 401-414.
 A. Connes, The Chern character in K-homology, Inst. Hautes Etudes Sci. Publ. Math. 54 (1984) 1-69.
 R. D. Douglas and K. P. Wojciechowski, Adiabatic limits of the -invariants, the odd dimensional Atiyah-Patodi-Singer problem, Comm.Math. Phys. 142 (1991) 139-168.
 P. B. Gilkey, Invariance theory, the heat equation, and the Atiyah-Singer index theorem, Publish or Perish, Wilmington, 1984.
 M. Gromov and H. B. Lawson, Positive scalar curvature and the Dirac operatoron complete Riemannian manifolds, Inst.HautesEtudes Sci. Publ.Math. 58 (1983) 295-408.
Zentralblatt MATH: 0538.53047
 V. Guillemin and S. Steinberg, Geometric asymptotic, Math. Surveys, No. 14, Amer. Math. Soc, Providence, RI, 1977. T. Kato, Perturbation theoryfor linear operators, Springer, Berlin, 1980.
Zentralblatt MATH: 0364.53011
 P. Kirk and E. Klassen, Computing spectral flow via cup products, J. Differential Geometry 40 (1994) 505-562.
 H. B. Lawson and M. L. Michelsohn, Spin geometry, Princeton, NJ, 1989.
Zentralblatt MATH: 0688.57001
 M. Lesch and K. P. Wojciechowski, The -invariant of generalized Atiyah-Patodi-Singer boundary value problems: dependence of on the boundary condition and a generator of -el(d)), Preprint, 1993.
 G. Lion and M. Vergne, The Weil representation, Maslov index and theta series, Birkhauser, Boston and Basel, 1980.
 R. R. Mazzeo and R. B. Melrose, Analytic surgery and the -invariant, preprint, 1992.
Zentralblatt MATH: 0838.57022
 R. Meyerhoff and D. Ruberman, Cutting and pasting the -invariant, Duke Math. J. 61 (1990) 747-761.
 R. Meyerhoff and D. Ruberman, Mutation and the -invariant, J. Differential Geometry 31 (1990) 101-130.
 W. Mller, -invariants and manifolds with boundary, J. Differential Geometry 40 (1994) 311-377.
 L. I. Nicolaescu, The Maslov index, the spectral flow and splittings of manifolds, preprint, 1993.
 E. H. Spanier, algebraic topology, McGraw-Hill, New York, 1966.
 C. T. C. Wall, Non-additivity of the signature, Invent. Math. 7 (1969) 269-274.
 K. P. Wojciechowski, On the additivity of the -invariant, preprint, 1993.
Zentralblatt MATH: 0816.58036